American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Robert Friedman and John W. Morgan. Algebraic surfaces and 4-manifolds: Some conjectures and speculations. Bull. Amer. Math. Soc. 18 (1988) 1-19. MR 919651.
Abstract, references, and article information   
View Article: PDF

[2] Robert Friedman, Boris Moishezon and John W. Morgan. On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. 17 (1987) 283-286. MR 903733.
Abstract, references, and article information   
View Article: PDF

[3] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[4] Philip Wagreich. Automorphic forms and singularities of complex surfaces. Bull. Amer. Math. Soc. 1 (1979) 585-588. MR 526972.
Abstract, references, and article information   
View Article: PDF

[5] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[6] Stephen Shing-Toung Yau. On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977) 362-364. MR 0432912.
Abstract, references, and article information   
View Article: PDF

[7] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF

[8] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[9] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1